# SDR AALA202312047126

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 40,390 hours, 16,936 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Scavenge Pump
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNCOMMANDED FUEL TRANSFER INTO THE CENTER TANKS WHEN ALL PUMPS ARE OFF. REMOVE AND REPLACE FUEL SCAVENGE JET PUMP. PER AMM 28-22-17-401. OPERATIONAL TESTED PER AMM 28-22-00-720-802. SEE NON-ROUTINE 3719107.
